# SDR C2XA01IA415

- Difficulty date: December 7, 2001
- Submitted: December 15, 2001
- Operation: Air carrier
- Aircraft: N51726
- Make and model: Emb EMB-120ER
- Aircraft serial: 120174
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Warning Light
- Condition: False Indication
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

DURING FLIGHT 3951 FROM MLU TO IAH THE CREW NOTED THAT THE RIGHT MAIN LANDING GEAR SYSTEM B-RED LIGHT ILLUMINATES IN FLIGHT.  MAINTENANCE PERFORMED A OPERATIONAL CHECK OF THE LANDING GEAR SYSTEM, NO DEFECTS NOTED AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
